# SDR SWAA2024071512491

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,040 hours, 28,849 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Condition: Unreliable
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CREW REPORTS F/O LOST FLIGHT DISPLAY; AIRSPEED UNRELIABLE AND MACH A/S WARNING CONTINUOUS.<[01] R/R #2 ADIRU PER AMM 34-21-01. OPS CHECK GOOD. AIRCRAFT RECERTIFIED TO CATIII STATUS PER MT 734-00-03 VER# 42689
